# SDR ASOA20111202008

- Difficulty date: December 2, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 29,321 hours, 27,815 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23092700505
- Part serial: 280
- Condition: Weak
- Location: Zone 700
- Part time: 22,107 hours, 22,470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED THAT THE RIGHT MLG WOULD NOT LOCK IN THE UP POSITION. THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT WHERE MX REPLACED THE RT MAIN GEAR MANUEVERING ACTUATOR, PERFORMED OPS TESTS AND CLEARED THE DISCREPANCY.
